# SDR A6WA200940615

- Difficulty date: September 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODION FOUND ON FUEL TANK ACCESS DOOR CUT-OUT 510AB.  ON FUEL TANK ACCESS DOOR  CUT-OUT 510AB CORROSION REPAIRED IAW REO 601R-57-21-030 REV G AND EO E06/021/457, REV "A".  (K)
